MAUDE Adverse Event Report: DEPUY MITEK LLC US MINI QA+ #2/O OCORD V-5; STAPLE, FIXATION, BONE

DEPUY MITEK LLC US MINI QA+ #2/O OCORD V-5; STAPLE, FIXATION, BONE
Catalog Number 212035
Medical Device Problem Codes Break (1069); Device Damaged Prior to Use (2284); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: device history review: there was no non-conformance regarding this lot.The product was returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics team conducted a visual inspection of the returned device.Visual inspection found that mini qa+ #2/o ocord v-5 had the anchor in the desiccating tray attached to the inserter returned for evaluation.The anchor had one of the arcs missing.Upon visualization under magnification, deep scratches and signs of use could be observed on the anchor and the inserter tip was deformed.No other anomalies could be observed on the device.As the device show signs of use, the reported complaint of failure without use cannot be confirmed.The overall complaint was unconfirmed as the observed condition of the mini qa+ #2/o ocord v-5 would not contribute to the complained device issue.¿ based on the investigation findings, the potential cause for the device condition could be traced to off axis insertion.As per ifu, do not twist or apply bending force to the inserter as either may damage the anchor, suture or inserter tip.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that the during pre-surgery for an unknown procedure, it was observed when opening the packing that the mini qa+ #2/o ocord v-5 device anchor was detached from the shaft in the package and could not be assembled.During in-house engineering evaluation, it was determined that the one of the devices arcs was missing and the inserter tip was deformed.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.

Brand Name
MINI QA+ #2/O OCORD V-5
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key21353651
Report Number1221934-2025-00524
Device Sequence Number18382367
Product Code JDR
UDI-Device Identifier10886705001835
UDI-Public(01)10886705001835(10)9L33363(17)250531
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number212035
Device Lot Number9L33363
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown